# SDR 96ZZZX455

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4194 - DURING CRUISE, THE FLIGHT CREW WAS ALERTED BY AN AMBER FUEL FILTER BYPASS CAS MESSAGE.  EICAS FUEL SYSTEM PAGE INDICATED THE LEFT ENGINE HP FUEL FILTER IMPENDING BYPASS INDICATION.  AIRCRAFT RETURNED TO PIT, LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REMOVED AND REPLACED LEFT ENGINE HP FUEL PUMP FILTER IAW MM 73-10-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
